# SDR SWAA2023050319989

- Difficulty date: March 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE FWD POSITION BS 695 AND BL 0 CENTER SECTION 2023-208571<[01] REPLACED ANGLE FLOOR STRUCTURE FWD POSITION BS 695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG:273A9110 SHEET:6 REV:A  SEE INDIVIDUAL SIGNSOFF BELOW.;[02] RII JOB COMPLETED
